de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Duality and interval analysis over idempotent semirings

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86212

Raisch,  Jörg
Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Berlin;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Brunsch, T., Hardouin, L., Maia, C. A., & Raisch, J. (2012). Duality and interval analysis over idempotent semirings. Linear Algebra and its Applications, 437(10), 2436-2454. doi:10.1016/j.laa.2012.06.025.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-8A26-3
Abstract
There is no abstract available